# SDR RAIA00606018

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 15,676 hours, 14,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT - STL - EMERGENCY LIGHT UNDER COCKPIT DOOR INOP.  MAINTENANCE REPAIRED BROKEN WIRE ON EMERGENCY LIGHT UNDER COCKPIT DOOR.
